# SDR ABXA9600181

- Difficulty date: October 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5911412113
- Condition: Dented
- Location: Fs 427
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE FORWARD FUSELAGE EXTERIOR SKIN DENTED FORWARD OF FS 427, BELOW LONGERON 28R.  REPLACED SKIN SECTION IAW DC-9 SRM 51-30-1, 51-30-2, 51-30-5 AND ABX REA D953-13306.
